Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Maximum speed in steady subsonic flows


Author: Chia-Shun Yih
Journal: Quart. Appl. Math. 16 (1958), 178-180
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/93257
MathSciNet review: 93257
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/93257
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society